# SDR ZZDA20120112082

- Difficulty date: January 12, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N285AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, BS 344 TO 360, BL 0, CRACKED.   ACCOMPLISHED FLOOR SUPPORT REPLACEMENT PER SRM 51-40-02.
